# SDR DJFA2005053

- Difficulty date: January 25, 2005
- Submitted: February 3, 2005
- Operation: Air carrier
- Aircraft: N816CW
- Make and model: Braero BAE125800A
- Aircraft serial: 258016
- Aircraft time: 9,580 hours, 6,811 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 10327813
- Part serial: 63A0663
- Condition: Open
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

CREW REPORTED, WHILE ON A TEST FLIGHT FOR A REQUIRED AOA SYSTEM TEST, CLIMBING THROUGH FL290 A LOUD BANG WAS HEARD COMING FROM THE LEFT FORWARD FUSELAGE AREA.  THE CABIN VSI RATE NEEDLE WAS PEGGED AT +2500 FPM.  OXYGEN MASKS WERE DONNED AND AN EMERGENCY WAS DECLARED.  DURING EMERGENCY DESCENT AIRCRAFT WAS CLEARED TO 10,000 FT.  AIRCRAFT LANDED AT KDAL WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT OUTFLOW / SAFETY VALVE, FLOW CONTROL VALVE, AND THE NR 1 MIXING VALVE.  TEST FLIGHT WAS SATISFACTORY.  AIRCRAFT WAS RETURNED TO SERVICE.
